# SDR RAIA00702029

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 15,705 hours, 13,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5502 - STL - EMERGENCY LIGHT FLOOR STRIP 17D IS INOP.  MAINTENANCE ATTACHED LOOSE WIRE CONNECTION ON THE BOTTOM OF EMERGENCY FLOOR STRIP LIGHT.
